MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ACTIS COLLARED HIGH SIZE 9; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US ACTIS COLLARED HIGH SIZE 9; HIP FEMORAL STEM
Model Number 1010-12-090
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was revised for infection.All implants removed and prostalac implanted.Doi: (b)(6) 2019; dor: (b)(6) 2021: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ACTIS COLLARED HIGH SIZE 9
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12713149
Report Number1818910-2021-23922
Device Sequence Number14513073
Product Code MEH
UDI-Device Identifier10603295380610
UDI-Public10603295380610
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1010-12-090
Device Catalogue Number101012090
Device Lot NumberJ3812G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED HIGH SIZE 9; ALTRX NEUT 36IDX54OD; DELTA CER HEAD 12/14 36MM +1.5; PINN SECTOR W/GRIPTION 54MM; ACTIS COLLARED HIGH SIZE 9; ALTRX NEUT 36IDX54OD; DELTA CER HEAD 12/14 36MM +1.5; PINN SECTOR W/GRIPTION 54MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown